Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Vomiting, severe headaches with sharp pain under bottom of rib above hip bone. Cause?

I m a 23 year old woman. I ve been having alot of trouble keeping food down for the past few days and have been getting bad headaches almost every morning. I of course take advil and the headache goes away but no matter what i eat, drink or take i get nauseated very quickly. But mainly my question is about this, when happen to get sick i start getting and kind of sharp pain under my bottom left rib but above my hip bone ... that and I ve been kind of gassy... Basically is it just a flu bug or something? because I don t feel sick per-say. just nauseous and headaches.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for wring your query.

After reading your post, it seems that your symptoms are due to increased acidity and gas production in your stomach.

Following precautions will be helpful :-
1. Avoid spicy and oily foods.
2. Do not miss a meal.
3. Avoid mental/emotional stress.
4. Avoid smoking/alcohol, if any.
5. Do not eat fast and do not talk while eating.
6. Avoid gas producing foods like peas, cabbage, lentils, etc.
7. Drink at least 8-10 glasses of pure water daily.

You can take an antacid like Omeprazole 40 mg along with Domperidone 10 mg once a day before meals.

If the symptoms persists get yourself clinically examined and investigated.

I hope this is helpful to you.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor